MAUDE Adverse Event Report: PARAGON 28 BABY GORILLA®/GORILLA® PLATING SYSTEM; SCREW, FIXATION, BONE

PARAGON 28 BABY GORILLA®/GORILLA® PLATING SYSTEM; SCREW, FIXATION, BONE
Catalog Number P99-191-AF10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in canada.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the screwdriver tip fractured.The correct surgical technique was used, and an alternate product was used to complete the procedure.No complications, surgical interventions, or foreign bodies resulted from this malfunction.Attempts have been made and no further information has been provided.

Brand Name
BABY GORILLA®/GORILLA® PLATING SYSTEM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25016574
Report Number3008650117-2026-00196
Device Sequence Number10450669
Product Code HWC
UDI-Device Identifier00889795099778
UDI-Public(01)00889795099778(10)TC2307698
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP99-191-AF10
Device Lot NumberTC2307698
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown